Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 51, NWS Tallahassee, FL

April 25, 20154 counties in Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 5:08 PM CDT for 4 counties in Alabama. It was in force for 67 min. 26 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 5:08 PM CDT (22:08 UTC)
Expired
Apr 25, 2015, 6:15 PM CDT
In force
67 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL

The radar

The Ft Rucker radar (KEOX), 24 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:23 PM CDTTSTM WND DMG4 Nw Hartford, ALMOBILE HOME TRAILER BLOWN ONTO ITS SIDE BETWEEN HARTFORD AND WICKSBURG. REPORTED BY WDHN REPORTER.
Apr 25, 5:25 PM CDTTSTM WND DMGHartford, ALSOCIAL MEDIA REPORT OF SEVERAL TREES DOWN ON HOMES IN HARTFORD
Apr 25, 5:30 PM CDTTSTM WND DMGSlocomb, ALLARGE TREE SNAPPED IN SLOCOMB. REPORT TO THE WTVY-TV FACEBOOK PAGE.
Apr 25, 5:30 PM CDTTSTM WND DMGWicksburg, ALTREE DOWN ON A FENCE ON WICKSBURG ROAD BY ALLEN STAGEFIELD
Apr 25, 5:35 PM CDTTSTM WND GST 593 E Midland City, AL59 MPH WIND GUST MEASURED AT THE DOTHAN AIRPORT ASOS.
Apr 25, 5:35 PM CDTTSTM WND GST 59Dothan, AL
Apr 25, 5:38 PM CDTTSTM WND DMGRehobeth, ALMULTIPLE TREES SNAPPED AND UPROOTED IN THE REHOBETH AREA. PICTURES POSTED TO WTVY-TV FACEBOOK.
Apr 25, 5:39 PM CDTTSTM WND DMG2 Ssw Dothan, ALLARGE AWNING BLOWN INTO THE MEDIAN OF ROSS TUCKER CIRCLE FROM A NEARBY STRUCTURE. PICTURE VIA WDHN-TV FACEBOOK.
Apr 25, 5:39 PM CDTTSTM WND DMG3 Sw Dothan, ALLARGE TREE DOWN ACROSS TIMBERS DRIVE SOUTHWEST OF DOTHAN. PER PUBLIC PICTURE POST TO WDHN-TV FACEBOOK.
Apr 25, 5:40 PM CDTTSTM WND DMG1 Ssw Dothan, ALTWO TREES DOWN AND A POWER POLE DOWN ON TATE DRIVE NEAR RIP HEWES STADIUM IN DOTHAN. PUBLIC REPORT TO THE WTVY-TV FACEBOOK PAGE.
Apr 25, 5:40 PM CDTTSTM WND DMG2 S Dothan, ALSOCIAL MEDIA REPORT OF A LARGE TREE ON A HOUSE ON CHURCH STREET WITH A CAR DEMOLISHED
Apr 25, 5:40 PM CDTTSTM WND DMGDothan, ALNUMEROUS ADDITIONAL REPORTS OF TREES AND POWER LINES DOWN ACROSS DOTHAN...WITH SOME DAMAGE TO A FEW CARPORTS OR OUTBUILDINGS...AND SOME HOUSES AND CARS DUE TO FALLING TREES. POWER OUT FOR MANY PEOPLE IN THE DOTHAN AREA AS WELL.
Apr 25, 5:41 PM CDTTSTM WND DMG2 Sse Dothan, ALLARGE PINE TREE SNAPPPED AND FELL INTO ABERDEEN ROAD. PICTURE VIA WDHN-TV FACEBOOK.
Apr 25, 5:42 PM CDTTSTM WND DMG2 E Dothan, ALLARGE TREE DOWNED...REPORT AND DAMAGE PICTURE VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 25, 5:42 PM CDTTSTM WND DMGKinsey, ALLARGE OAK TREE SNAPPED IN KINSEY. PICTURE POSTED TO WTVY-TV FACEBOOK PAGE.
Apr 25, 5:45 PM CDTTSTM WND DMGCowarts, ALMULTIPLE TREES AND POWER LINES DOWN AROUND COWARTS. PUBLIC REPORT TO WTVY-TV FACEBOOK PAGE.
Apr 25, 5:45 PM CDTTSTM WND DMGHeadland, ALMULTIPLE TREES BLOWN DOWN IN THE HEADLAND AREA. WOODEN SWING SET BLOWN INTO A FENCE. PUBLIC POST TO WTVY-TV FACEBOOK PAGE.
Apr 25, 5:47 PM CDTTSTM WND DMGAshford, ALLARGE TREE AND POWER LINES ACROSS PREVATT ROAD IN ASHFORD. PUBLIC REPORT TO WTVY-TV FACEBOOK PAGE.
Apr 25, 5:47 PM CDTTSTM WND DMGEse Ashford, ALGAS STATION AWNING DAMAGED ALONG OLD US 84. REPORT AND PICTURE VIA WDHN-TV.
Apr 25, 5:48 PM CDTTSTM WND DMG5 E Headland, ALTREES DOWN ON COUNTY ROAD 6
Apr 25, 5:48 PM CDTTSTM WND DMG5 Ene Headland, ALTREES DOWN ON COUNTY ROAD 49
Apr 25, 5:48 PM CDTTSTM WND DMGBalkum, ALTREES DOWN ON COUNTY ROAD 55
Apr 25, 5:48 PM CDTTSTM WND DMGShorterville, ALTREES DOWN ON HIGHWAY 10 EAST
Apr 25, 5:50 PM CDTTSTM WND DMG2 Ese Webb, ALSOCIAL MEDIA REPORT OF TREES DOWN ON LUDLAM ROAD
Apr 25, 5:50 PM CDTTSTM WND DMGWebb, ALNUMEROUS TREES DOWN AROUND THE WEBB AREA ALONG HIGHWAY 52. TREES SNAPPED 6 TO 8 FEET UP
Apr 25, 5:55 PM CDTTSTM WND DMGColumbia, ALSOCIAL MEDIA REPORT OF NUMEROUS TREES AND POWER LINES DOWN IN COLUMBIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS52 KTAE 252208
SVRTAE
ALC045-061-067-069-252315-
/O.NEW.KTAE.SV.W.0051.150425T2208Z-150425T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
508 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN SOUTHEASTERN ALABAMA...
  EASTERN GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
  HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
  EASTERN DALE COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 615 PM CDT

* AT 508 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTH OF BRUNDIDGE TO 6 MILES SOUTH OF GENEVA...AND
  MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DALEVILLE...ABBEVILLE...COTTONWOOD...FORT GAINES...DOTHAN...
  HEADLAND...OZARK...FORT RUCKER...HARTFORD...TAYLOR...MIDLAND
  CITY...KINSEY...ASHFORD...SLOCOMB...COWARTS...NEWTON...WEBB...
  COLUMBIA...PINCKARD AND MALVERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING SIGNIFICANT WIND DAMAGE 
ACROSS THE FLORIDA PANHANDLE AND SOUTHERN ALABAMA. MOVE IMMEDIATELY 
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM 
PASSES.

&&

LAT...LON 3172 8513 3170 8513 3162 8506 3154 8504
      3147 8507 3130 8509 3128 8511 3119 8511
      3110 8503 3100 8500 3099 8585 3162 8549
      3162 8542 3171 8542 3170 8522 3172 8521
TIME...MOT...LOC 2208Z 250DEG 49KT 3163 8583 3095 8587 

$$

38-GODSEY
2 follow-up statements
487 
WWUS52 KTAE 252226
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 PM CDT SAT APR 25 2015

ALC045-061-067-069-252315-
/O.CON.KTAE.SV.W.0051.000000T0000Z-150425T2315Z/
HENRY AL-GENEVA AL-HOUSTON AL-DALE AL-
526 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR HENRY...EASTERN GENEVA...HOUSTON AND EASTERN DALE COUNTIES...

AT 525 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF BLUE SPRINGS STATE PARK TO 7 MILES SOUTH OF HARTFORD...
MOVING EAST AT 60 MPH.

WINDS OF 55 MPH WERE RECENTLY REPORTED AT FORT RUCKER. 

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ABBEVILLE...COTTONWOOD...FORT GAINES...DOTHAN...
HEADLAND...OZARK...FORT RUCKER...HARTFORD...TAYLOR...MIDLAND CITY...
KINSEY...ASHFORD...SLOCOMB...COWARTS...NEWTON...WEBB...COLUMBIA...
PINCKARD AND MALVERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3172 8513 3170 8513 3162 8506 3154 8504
      3147 8507 3130 8509 3128 8511 3119 8511
      3110 8503 3100 8500 3099 8585 3162 8549
      3162 8542 3171 8542 3170 8522 3172 8521
TIME...MOT...LOC 2225Z 252DEG 50KT 3159 8540 3099 8569 

$$

38-GODSEY
093 
WWUS52 KTAE 252248
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 PM CDT SAT APR 25 2015

ALC045-061-252257-
/O.CAN.KTAE.SV.W.0051.000000T0000Z-150425T2315Z/
GENEVA AL-DALE AL-
548 PM CDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GENEVA AND EASTERN
DALE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED 
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3170 8513 3162 8506 3157 8506 3154 8504
      3147 8507 3137 8509 3130 8509 3128 8511
      3119 8511 3110 8503 3100 8500 3100 8549
      3106 8549 3129 8544 3129 8542 3136 8542
      3153 8538 3172 8521 3172 8513
TIME...MOT...LOC 2247Z 253DEG 47KT 3150 8517 3105 8535 

$$

ALC067-069-252315-
/O.CON.KTAE.SV.W.0051.000000T0000Z-150425T2315Z/
HENRY AL-HOUSTON AL-
548 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR HENRY AND HOUSTON COUNTIES...

AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS 
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 6 MILES SOUTHEAST OF ABBEVILLE TO NEAR 
COTTONWOOD...MOVING EAST AT 55 MPH.

IN ADDITION...AT 535 PM CDT...DOTHAN AIRPORT REPORTED A WIND GUST TO 
59 MPH. 

LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...COTTONWOOD...FORT GAINES...HEADLAND...DOTHAN...TAYLOR...
KINSEY...ASHFORD...COWARTS...WEBB...COLUMBIA...REHOBETH...AVON...
NEWVILLE...MADRID...GORDON...HALEBURG...MEMPHIS...SCOTTSBORO
CROSSROADS AND PLEASANT PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3170 8513 3162 8506 3157 8506 3154 8504
      3147 8507 3137 8509 3130 8509 3128 8511
      3119 8511 3110 8503 3100 8500 3100 8549
      3106 8549 3129 8544 3129 8542 3136 8542
      3153 8538 3172 8521 3172 8513
TIME...MOT...LOC 2247Z 253DEG 47KT 3150 8517 3105 8535 

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:33 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 25, 3:33 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 PM EDT SAT APR 25 2015

...ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING...

.NEAR TERM [THROUGH TONIGHT]...
THE NOON EDT REGIONAL SURFACE ANALYSIS SHOWED A WEAK WARM FRONT
EXITING OUR FORECAST AREA TO THE NORTHEAST (ACROSS CENTRAL GA), AND
A RIDGE ALONG THE WEST FL COAST. THERE WAS A 1008 MB LOW OVER
SOUTHEAST LA, ASSOCIATED WITH AN MCS. VAPOR IMAGERY AND UPPER AIR
DATA SOWED A +PV ANOMALY (NEAR THE AFOREMENTIONED WARM FRONT)
EXITING OFF THE SOUTHEAST COAST. IT WAS THIS FEATURE (ALONG WITH THE
WARM FRONT) THAT HELPED TO GENERATE THE DEEP MOIST CONVECTION THIS
MORNING. AS OF 3 PM EDT, THE STORMS OVER OUR REGION HAD DECREASED
AND WERE RATHER ISOLATED, BEING PRIMARILY DRIVEN BY MESOSCALE
BOUNDARY INTERACTIONS AND A CONDITIONALLY UNSTABLE AIR MASS.
THERE WAS ANOTHER +PV ANOMALY OVER SOUTHEAST LA THAT WILL
TRANSLATE QUICKLY EASTWARD THROUGH THIS EVENING. WE EXPECT SOME OF
THE DEEP MOIST CONVECTION ASSOCIATED WITH THIS FEATURE (CURRENTLY
THE MCS IN SOUTHEAST LA) TO REACH OUR FORECAST AREA BY LATE
AFTERNOON AND EARLY THIS EVENING.

RECENT RAP ANALYSES STILL SHOWED 0-6 BULK SHEAR VALUES OF 50 TO 60
KT ACROSS OUR REGION. COUPLED WITH A MOIST, MODERATELY UNSTABLE
AIR MASS, THERE COULD STILL BE ISOLATED SEVERE STORMS ACROSS OUR
REGION THROUGH SUNSET. DAMAGING WIND GUSTS AND HAIL ARE THE MAIN
THREATS, BUT THERE IS JUST ENOUGH 0-1 KM SHEAR (25 KT) TO SUPPORT A
LOW-END TORNADO THREAT AS WELL, ESPECIALLY ALONG MESOSCALE
BOUNDARIES. AFTER SUNSET THE CAPE WILL DECREASE AND THE FORCING WILL
DIMINISH, SO WE EXPECT THE RAIN TO TAPER OFF FROM WEST TO EAST BY
MIDNIGHT.

.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...
AT UPPER LEVELS, THE ELONGATE E-W ORIENTED TROUGH OVER NEW ENGLAND
AND THE GREAT LAKES WILL AMPLIFY SOUTHWARD AS IT SWEEPS OFF THE EAST
COAST. MEANWHILE, AN UPPER LEVEL LOW WILL CUT OFF OVER NEW MEXICO ON
SUNDAY AND MOVE EAST TO OKLAHOMA BY MONDAY NIGHT. THE GULF COAST
REGION WILL REMAIN UNDER FAIRLY ZONAL FAST FLOW WITH THE SEEMINGLY
EVER-PRESENT SUBTROPICAL JET FIRMLY IN PLACE ON SUNDAY. THIS
FEATURE WILL LIFT TEMPORARILY NORTHWARD ON MONDAY. AT THE
SURFACE, A COLD FRONT WILL DROP SOUTH FROM THE TENNESSEE VALLEY ON
SUNDAY TO OFF OUR COASTLINE BY MONDAY. ENOUGH DRY AIR WILL WORK
ITSELF INTO OUR NORTHERN ZONES BY SUNDAY TO PRECLUDE CONVECTIVE
DEVELOPMENT THERE. AREAS SOUTH OF A DOTHAN TO TIFTON LINE WILL SEE
ISOLATED TO SCATTERED STORM DEVELOPMENT ON SUNDAY AFTERNOON WITH
COVERAGE INCREASING AS YOU HEAD SOUTH. 50-55 KNOTS OF DEEP LAYER
SHEAR WILL OVERLAY SBCAPES IN EXCESS OF 1200 J/KG (ALONG AND S OF
I-10) WHICH WILL SUPPORT ORGANIZED CONVETION AND ANOTHER SEVERE
WEATHER THREAT. SPC HAS THE ENTIRE FORECAST AREA OUTLINED FOR A
MARGINAL RISK OF SEVERE STORMS. HOWEVER, WE FEEL THAT THE BEST
THREAT FOR SEVERE WILL BE LIMITED TO THE SOUTHERN HALF OF THE
FORECAST AREA WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. BY
MONDAY, INCREASED DRY AIR AND LOWER CAPE WILL PRECLUDE A SEVERE
WEATHER THREAT, ALTHOUGH ISOLATED TO SCATTERED STORMS ARE STILL
POSSIBLE SOUTH OF THE FLORIDA LINE.

.LONG TERM [TUESDAY THROUGH NEXT SATURDAY]...
THE UPPER LOW OVER THE PLAINS WILL OPEN UP AS IT MOVES EAST
ACROSS THE MISSISSIPPI VALLEY, BUT SOME REMNANT ENERGY WILL BE
LEFT BEHIND AND EVENTUALLY DEEPEN INTO ANOTHER CUT-OFF CLOSED LOW
SOMEWHERE IN THE VICINITY OF TX OR LA. THERE ARE LARGE DIFFERENCES
IN HOW THE MODELS EVOLVE THE LOW EASTWARD WITH THE GFS MORE
PROGRESSIVE THAN THE EURO. THERE WILL BE A SURFACE REFLECTION OF
THIS FEATURE SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF
COAST BY TUESDAY. AGAIN, THERE ARE MODEL DIFFERENCES AS TO WHAT
LATITUDE THE LOW WILL TRACK EWD ALONG. A MORE NORTHERLY TRACK
WOULD FAVOR MORE THUNDERSTORMS AND SEVERE THREAT WHILE A MORE
SOUTHERLY ROUTE WOULD MEAN MAINLY SHOWERS. THESE DETAILS WILL NEED
TO BE WORKED OUT IN FUTURE FORECASTS WHEN WE WILL HOPEFULLY SEE A
MODEL CONSENSUS DEVELOP. ONE THING THAT IS CERTAIN IS THAT THE THE
TUESDAY THROUGH WEDNESDAY PERIOD WILL BE THE MOST UNSETTLED WITH
HIGHEST POPS. LATER IN THE WEEK, THE EURO DRIES US OUT AND THE GFS
DEVELOPS ANOTHER GULF LOW. TO ADDRESS THE UNCERTAINTY WE HAVE
SLIGHT TO LOW CHANCE POPS IN FOR FRIDAY THROUGH SATURDAY.

&&

.AVIATION...
[THROUGH 18Z SUNDAY] MVFR TO VFR CONDITIONS THIS EVENING WILL
DETERIORATE TO IFR OVERNIGHT AS LOW CIGS SET IN AROUND MIDNIGHT.
LOW VSBYS WILL ALSO BE POSSIBLE AT TLH AND VLD AROUND SUNRISE.
WINDS FROM THE WEST-SOUTHWEST WILL BE QUITE GUSTY TODAY AND
TOMORROW AT MOST SITES, AROUND 10-15 KTS WITH GUSTS TO AROUND 20
KTS OCCASIONALLY, THOUGH THEY WILL BE LIGHTER OVERNIGHT.

&&

.MARINE...
WINDS WILL INCREASE TO CAUTIONARY LEVELS TONIGHT AS A COLD FRONT
DRIFTS SOUTH TOWARD THE WATERS. THESE WINDS WILL REMAIN ELEVATED
ACROSS THE EASTERN WATERS INTO SUNDAY NIGHT. THE FRONT WILL SLIDE
SOUTH IN THE WATERS BY MONDAY MORNING BRIEFLY SWITCHING WINDS TO
OFFSHORE. THE FORECAST FROM TUESDAY ONWARD IS HIGHLY DEPENDENT ON
THE DEVELOPMENT OF AND TRACK OF A GULF LOW THROUGH THURSDAY. FOR
NOW THE FORECAST REFLECTS MODERATE EASTERLY FLOW ON TUESDAY
SWITCHING TO STRONGER NORTHWESTERLY FLOW ON WEDNESDAY. THIS
FORECAST IS SUBJECT TO CHANGE.

&&

.FIRE WEATHER...
MOIST CONDITIONS WILL PERSIST THROUGH THE NEXT FEW DAYS KEEPING
RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS. RAIN CHANCES
REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL FROM A STRONGER STORM SYSTEM TUESDAY AND
WEDNESDAY.

&&

.HYDROLOGY...
AN ACTIVE WEATHER PATTERN HAS LEFT MANY OF OUR AREA RIVERS IN
ACTION STAGE, WITH A FEW THAT REACHED FLOOD STAGE. THE
CHOCTAWHATCHEE RIVER AT BRUCE AND THE APALACHICOLA RIVER AT
BLOUNTSTOWN ARE THE ONLY TWO SITES REMAINING IN FLOOD STAGE AND
HAVE BOTH PEAKED AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS.
ADDITIONAL RAINFALL TODAY AND TOMORROW IS NOT FORECAST TO CAUSE
ANY FURTHER FLOODING, HOWEVER A ROUND OF HEAVY RAIN ON TUESDAY IN
NORTH FLORIDA MAY CAUSE SOME AREA RIVERS TO RISE TO ACTION OR
FLOOD STAGE BY MID-WEEK NEXT WEEK. CURRENTLY THE MOST VULNERABLE
SITES WOULD BE THE CHOCTAWHATCHEE AT BRUCE AND CARYVILLE AND THE
APALACHICOLA RIVER AT BLOUNTSTOWN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  89  69  86  64 /  30  30  20  20  30
PANAMA CITY   74  81  71  79  65 /  20  30  20  30  40
DOTHAN        70  87  64  83  59 /  10  10  10  10  20
ALBANY        70  87  64  81  57 /  30  10  10  10  10
VALDOSTA      71  88  66  82  62 /  40  30  20  20  20
CROSS CITY    73  85  69  84  64 /  30  40  30  40  30
APALACHICOLA  75  83  71  81  68 /  20  40  20  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 2 AM EDT SUNDAY FOR COASTAL BAY.
GA...NONE.
AL...NONE.
GM...NONE.

&&

NEAR TERM...FOURNIER
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...FOURNIER
MARINE...WOOL
FIRE WEATHER...WOOL
HYDROLOGY...MOORE

In the hours before

Special weather statement, Apr 25, 11:13 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EDT SAT APR 25 2015

...TORNADO WATCH 108 CANCELLED...

ALZ065>069-FLZ007>012-108-112-251715-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-SOUTH WALTON-COASTAL BAY-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON
1213 PM EDT SAT APR 25 2015

THE NWS HAS CANCELLED TORNADO WATCH 108...WHICH WAS IN EFFECT FOR
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE. HOWEVER...SEVERE
STORMS MAY STILL BECOME A THREAT LATER TODAY...SO PLEASE MONITOR
FOR FUTURE INFORMATION.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:20 AM CDTSevere Thunderstorm WarningTAEGeneva40 min
Apr 25, 6:54 AM CDTSevere Thunderstorm WarningTAEGeneva51 min
Apr 25, 4:26 PM CDTSevere Thunderstorm WarningTAEHenry36 min
Apr 25, 4:32 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva58 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.